A Note on Hyperbolic Differential Equations on Manifold


Ashyralyev A., SÖZEN Y., Hezenci F.

5th International Conference on Analysis and Applied Mathematics (ICAAM), Mersin, Turkey, 23 - 30 September 2020, vol.2325 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 2325
  • Doi Number: 10.1063/5.0040554
  • City: Mersin
  • Country: Turkey

Abstract

In this extended abstract, considering the differential equations on hyperbolic plane. we investigate and establish the well-posedness of boundary value problem for hyperbolic equations in Holder spaces. Furthermore, we establish new coercivity estimates in various Holder norms for the solutions of such boundary value problems for hyperbolic equations.